# SDR SWAA2023031503874

- Difficulty date: February 16, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 49,824 hours, 25,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 280 TO BS 294.T RBL 5 FWD GALLEY AND LAV 2023-119580<[01] OPEN FAULT HAS AN ERROR AND IS BEING CORRECTED BY RAISING A NEW FAULT (TTG8Q00HW9QZ);[02] OPEN FAULT HAS AN ERROR AND IS BEING CORRECTED BY RAISING A NEW FAULT (TTG8Q00HW9QZ)
